# SDR IPXA2022103187689

- Difficulty date: October 17, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,224 hours, 18,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC016310
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CL/H WING I/B FLAP O/B FWD FITTING PANEL BRACKET O/B SIDE HAS CORROSION.REPLACED TEE BRACKET ON THE L/H WING I/B FLAP O/B FWD FITTING O/B SIDE IAW SRM 51-33-01 (MINOR)
